It only takes a few minutes to learn how to save a life. Watch these short videos to learn:
- what causes an opioid overdose
- how to recognize an opioid overdose
- what to do in case of overdose
- how to give naloxone
WA State Overdose Prevention and Response Training from stopoverdose.org
This training video covers overdose risks, the WA State Good Samaritan Law and shows a step-by-step demonstration on what to do in an opioid overdose (including rescue breathing and naloxone). It depicts drug paraphernalia and reenacts an overdose.
Right-click and save one of these links to download a copy of this video (mp4 format): English without captions | English with captions | Spanish without captions
Opioid Overdose-Administering Naloxone Video from WA Department of Health
This video includes information about how to recognize and respond to overdose, how to use injectable naloxone and Narcan Nasal Spray, how to do rescue breathing, and the WA Good Samaritan Law.
Muckleshoot Behavioral Health Narcan Training
This video educates the viewer on the need for Narcan in the Muckleshoot Community, how to recognize an overdose, and how to reverse an overdose using Narcan (naloxone).
This video was created using SAMHSA funding from the First Responders CARA Reversing Overdose Campaign, and was shared with the permission of Muckleshoot Behavioral Health.
Muckleshoot Community members can get free naloxone from the Muckleshoot Pharmacy and request free community overdose prevention and response training.
For pain patients and families/friends
This video, presented by a physician, is directed toward chronic pain patients and their families and friends. Produced by Project Lazarus.
For law enforcement
Seattle Police Department training video about Washington state’s 911 Good Samaritan Law and naloxone.